MathSciNet Relay Station
MathSciNet bibliographic data
MR2579470 (2010h:34011) 34A08 (26A33 45J05)
Vasundhara Devi, J.; McRae, F. A.; Drici, Z. Generalized quasilinearization for fractional differential equations. Comput. Math. Appl. 59 (2010), no. 3, 1057–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement